Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with malaria. Prescribed lariago. Suggest dosage?

my younger sister is 17years and was diagnosed for MALARIA POSITIVE. Our family doctor gave her 3 tablets of 250mg tablets of "Lariago" and then advised us to give her 1and a half tab after 8 hours. I wanted to enquire why did he overdose her the first time. And also later the next day doctor said that we should give her half tablet during day and 1 during night. So should i continue the dose on the 3rd day and how much should i give her??
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hi!
welcome to HCM!
your doctor has given your sister correct doses of lariago.Lariago is chloroquine,initial dose is 600-1000 mg stat followed by half the dose within 8 hrs,then 24 and 48 hrs this is the complete course.
hope this helps your sister !Take care
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor